# SDR AALA202206152545

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A300*
- Aircraft serial: 1369
- Aircraft time: 55,503 hours, 34,778 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 59,798 hours, 34,764 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3380730120
- Condition: Damaged
- Location: Zone 400 - Nac/P
- Component: Engine, CFM565B6P
- Component part number: 1887M10G01
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL AROUND 70 KNOTS HEARD A BANG AND AIRCRAFT PULLED TO THE LEFT ABORTED TAKE OFF ROLL. MAINTENANCE FOUND THE #1 ENGINE ACOUSTICAL PANEL AFT OF THE FAN BLADES BETWEEN THE 3 O'CLOCK AND 12 O'CLOCK POSITION DAMAGED. REPLACED #1 ENGINE ACOUSTICAL PANEL AS REQUIRED.
